See Alike in...

Alike App

Browser

whisperjernigan

705d

how to help with highs and lows even if I eat

    • Niblungy

      693d

      I find pre bolusing works wonders when it comes to highs! Just taking at least 20 g of insulin about 10-15 minutes before you eat can make the world of a difference. As for lows, you may want to talk to your doctor. If it's from panic injections when you're high, trust your first bolus and don't check again for at least a half hour. If it's coming down great! If not, make sure all your products are still good and only give a tiny bit more

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion